Translator Disclaimer
2012 Application of Homotopy Perturbation and Variational Iteration Methods for Fredholm Integrodifferential Equation of Fractional Order
Asma Ali Elbeleze, Adem Kiliçman, Bachok M. Taib
Abstr. Appl. Anal. 2012(SI01): 1-14 (2012). DOI: 10.1155/2012/763139

Abstract

This paper presents the application of homotopy perturbation and variational iteration methods as numerical methods for Fredholm integrodifferential equation of fractional order with initial-boundary conditions. The fractional derivatives are described in Caputo sense. Some illustrative examples are presented.

Citation

Download Citation

Asma Ali Elbeleze. Adem Kiliçman. Bachok M. Taib. "Application of Homotopy Perturbation and Variational Iteration Methods for Fredholm Integrodifferential Equation of Fractional Order." Abstr. Appl. Anal. 2012 (SI01) 1 - 14, 2012. https://doi.org/10.1155/2012/763139

Information

Published: 2012
First available in Project Euclid: 5 April 2013

zbMATH: 1253.65201
MathSciNet: MR2984026
Digital Object Identifier: 10.1155/2012/763139

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
14 PAGES


SHARE
Vol.2012 • No. SI01 • 2012
Back to Top